Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax-diarrhea Jane Jones

Posted by Chuck Lehmann on July 18, 2003, at 14:58:21

In reply to Re: topomax, posted by Jane Jones on July 7, 2003, at 18:36:54

Yes topamax causes some diarrhea following the consumption of food with high fat or a carbohydrate with a high glycemic index. The diarrhea starts hardly before the meal is done....but just once or twice and your done. If I just eat a steak and salad I have no diarrhea. Topamax does not effect the desire to eat. Topamax effects the digestion of food differently than your nomal matabolism and stays in your body for several days after you stop taking the medication. Topamax liberates fat stores and metabolizes the fat into carbohydrates, almost like in ketosis. But advoid the adkins diet while taking topamax...or you may get kidney stones because of the high purines. Most of the bad side effects of topamax can be avoided if you understand how it works and how your body works. Best advice...take it before bed and drink plenty of water and drink water throughout the night. It is most potent two hours after you take the drug.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chuck Lehmann thread:5053
URL: http://www.dr-bob.org/babble/20030718/msgs/243224.html